# SDR IXXA11SMN076S

- Difficulty date: June 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT MLG INBD DOOR INNER SKIN CORRODED.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMER AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 52-6-1, FIG 1, SRM 51-1-8, SRM 52-2-0, SRM 51-1-21, SRM 52-1-0 PAGE 1, SRM 52-6-1 FIG 1 DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, AND SRM 51-1-21.
